cough-cold-icon
Lymph node tuberculosis treatment
Hi , I am on medication for lymph node tuberculosis from past 2 and half months , recently I have nodes enlarged in my abdomen , earlier I had enlarged nodes only in the neck and groin area, Just wanted to know until when I will have enlarged nodes and when will the course the completed.
4343 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi. I understand your concern s. Hopefully a diagnosis was based on either histopathology or fnac AFB smear and cultures. Sometimes during treatment nodesay be enlarged that is ok unless you do not have other symptoms like fever etc. If it is susceptible TB and first episode then 6months treatment is enough though close follow up is necessary.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +166
Consult with a doctor
Online now
Minimum 1year treatment I would prefer for u
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Tuberculosis Treatment for heberden nodes Painless lymph nodes in groin
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.